Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from psoriatic arthritis, hypertensive, anxiety, light headedness and nausea. How to get cured?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
I'm an RN and I have various symptoms that have me feeling ill. I seem to be experiencing them all. I take prednisone just decreased to 7.5 for psoriatic arthritis (rheumatologist dx recently) need to go see my dr. I also take adderrall 90 mg for possible severe day time sleepiness possible Kleine-Levin Syndrome, im looking for a specialist to dx me. I can sleep for a week or more without the adderrall. I don't know if my thyroid is causing me trouble but I was seen by endo and cleared about 5 months ago. I get hot flashes, increased sweating, fatigue, my menses has decreases in flow, I have hunger pangs, lightheadedness, daily headaches sometimes migraines, apathy, panic attacks that keep me home this began since August, lack of energy, weight gain, daily and constant nausea.

My meds: Atenolol 50mg BID which I take 100mg BID because of increased B/P and palpitations, SOB, throat tightness, I can hear my heartbeat. I was Rx. Atenolol for supra ventricular tachy and to balance out the effects of adderrall. My Cardiologist prescribe. Last EKG about 2 months ago was normal.
Cymbalta 30mg hs for depression but being taken off by my psych.
Prednisone daily was at 10 mg decreased to 7.5 this week been on 2 months (helps with back spasms and joint pain.

I have Klonopin .50mg prn anxiety which I barely took now i take BID getting panic attacks

I have a lap band that was placed 2010 -- it's open I have problems with nausea and food sometimes gets stuck.

Reglan 10mg bid daily for horrific nausea

I have sinus headaches saw a specialist need to follow up. I have migraines.

Throat tightness, SOB, Tachy with PVC at times, developed XXXXXXX shaky feeling inside from head to neck, started having twitches, slightly hypertensive, lightheaded, chills, anxiety feeling constantly for no reason, I'm just unable to really function and do my house work etc.

What I've done:
--yesterday started mag oxide 850mg po,
--4 days of vit d 5000 BID,
--Super B complex 2 tabs
--methyl b12 sublingual 1000mcg last 3 days
--Folic acid 1600 mcg last 3 days
--eating 1 banana daily

Today abd pain with BM XXXXXXX color formed
Lots of nausea

Sorry doctor I just need u to have an idea of all my issues as of today.
I don't want to go to the hospital and I feel so reluctant to visit my doctors because I don't feel like talking. The prednisone really has changed my mood. I want off.
Posted Mon, 5 Nov 2012 in Lupus
Answered by Dr. Divya Agarwal 19 hours later

Thanks for writing in. I went through your report with diligence and my comments are as follows:

1. For your psoriatic arthritis, I feel you should be started on some medicines called disease modifying anti rheumatic drugs like methotrexate. Prednisone can be gradually tapered and stopped after starting methotrexate.

2. I am pleased to know that your endocrinologist has cleared you. Endocrinopathies can explain many of your symptoms. If associated, it needs to be managed independently.

3. As you are suffering with multiple symptoms in addition to suffering with body pains or joint pains, you might be suffering from a condition called fibromyalgia. This is a condition of pain, fatigue, getting up unrefreshed, somatic and cognitive dysfunction like migraine headaches. Therefore medicines like amitryptiline or pregabalin can help you. Discuss with your treating doctor.

4. The other thing that should help is exercise and maybe some positive thoughts by psychotherapy called cognitive behavioural therapy can be very beneficial here. I would urge to try it if you haven't had one earlier.

I hope I have been of help. Let me know if you have any other queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor